# SDR KCSA201204171065

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY DOUBLER AT BS 1000 BETWEEN STR 4L AND 4R IS CORRODED.
